A health question - CPAP
I hope this isn't real inappropriate of me to ask this question here. There seem to be a number of us around the same age group, and I'm desperate for answers, so I guess I'll risk being out-of-line asking this here. (I have no shame!) ;)
I have sleep apnea and was started on an auto PAP machine, using Swift nasal pillow about 6 weeks ago. About a week later, I experienced some nausea and dizziness, but ignored it. 3 weeks ago I had a colonoscopy that went fine. The next day I got severely nauseous and dizzy. I had heard that colonoscopies can ruin your good gut bacteria, so I began probiotics. But I also had concerns that my nausea a week, and slowly started feeling better. I saw the ENT and he said he thought my ears were fine. I was excited, since I was really getting more energy from using the APAP. I restarted the APAP, and within 2 days, I was sicker than a dog. I was forced to stop the APAP again, and will see my Internist tomorrow.
Have any of you ever heard of such a thing......severe nausea and dizziness from using CPAP/APAP?
Again, I apologize if this is inappropriate...but I'm desperate trying to find answers. My sleep doctor and ENT haven't heard of this problem, but I know a couple people on the internet had it......but it was from archived info, so I can't contact them. Thanks for tolerating me here! :)